MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TIPCAM1 RUBINA, 4K,3D; 4K CAMERA HEAD

KARL STORZ SE & CO. KG TIPCAM1 RUBINA, 4K,3D; 4K CAMERA HEAD
Model Number 26606BCA
Medical Device Problem Codes Use of Device Problem (1670); Temperature Problem (3022)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 04/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As per manufacturer incident report # (b)(4) we received from the factory in (b)(6): while preparing for laparoscopic surgery, 26606bca that was connected to the light source device(tl400) was placed on the patient's body.A burn (10mm in diameter) occurred on the patient's chin due to the light emission from the distal tip of the telescope.
 
Additional Manufacturer Narrative
The medical device has been inspected by the technical service team of karl storz endoscopy (b)(6) after the incident and it could be confirmed that there was no functional defect of the device.The device is currently back in use and working normally at the hospital.The adverse event occurred due to a use error.User training was re-implemented.

Brand Name
TIPCAM1 RUBINA, 4K,3D
Common Device Name
4K CAMERA HEAD
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.-karl-storz -strasse 34
78532
tuttlingen, gm,
GM  
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188100
MDR Report Key14799204
Report Number9610617-2022-00103
Device Sequence Number6108414
Product Code GCJ
UDI-Device Identifier04048551425688
UDI-Public4048551425688
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K201526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number26606BCA
Device Catalogue Number26606BCA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2022
Initial Report FDA Received Date06/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown